Bulletin of the American Mathematical Society

Ring and lattice characterizations of complex Hilbert space

Shizuo Kakutani and George W. Mackey

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 8 (1946), 727-733.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183509583

Mathematical Reviews number (MathSciNet)
MR0016534

Zentralblatt MATH identifier
0060.26305

Citation

Kakutani, Shizuo; Mackey, George W. Ring and lattice characterizations of complex Hilbert space. Bull. Amer. Math. Soc. 52 (1946), no. 8, 727--733. https://projecteuclid.org/euclid.bams/1183509583


Export citation

References

  • 1. S. Kakutani and G. W. Mackey, Two characterizations of real Hilbert space, Ann. of Math. vol. 45 (1944) pp. 50-58.
  • 2. B. H. Arnold, Rings of operators on vector spaces, Ann. of Math. vol. 45 (1944) pp. 24-49.
  • 3. H. F. Bohnenblust and A. Sobczyk, Extensions of functional on complex linear spaces, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 91-93.
  • 4. G. W. Mackey, Isomorphisms of normed linear spaces, Ann. of Math. vol. 43 (1942) pp. 244-260.
  • 5. Y. Kawada, Über den Operatorenring Banachscher Raume, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 616-621.